Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child having cough, no fever, runny nose, yellow discharge from eye. Giving zyrtec. What to do?

Hi my baby is 7 months old, he is wheezing , has a deep chesty cough( it sometimes sounds like a bark), but no fever. He has a runny nose and his eyes are expelling yellow discharge. His pediatrician thinks it s allergies and has asked me to give him zyrtec and nebulize him thrice a day. He is having immense trouble breathing and cries every time I try try to make him lie down. What do I do?!?!
Asked On : Fri, 25 May 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Child could be suffering from allergy or could be having bronchiolitis. Beside giving him antiallergics and nebulization, give him a course of antibiotics also to cover up any superadded bacterial infection as children can take a course for worse in no time. Maintain the humidity around him as symptoms worsen in dry air. If required he may be given steroids as a very short course to tide over the acute phase.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor